# SDR 98ZZZX1760

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 10513144
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING PLAY.  REMOVED AND REPLACED 4 EACH.
